Benutzer: Gast  Login
Dokumenttyp:
journal article 
Autor(en):
Belloni, B; Schönewolf, N; Rozati, S; Goldinger, SM; Dummer, R 
Titel:
Cutaneous drug eruptions associated with the use of new oncological drugs. 
Abstract:
There is a variety of adverse effects and toxicities of newer and older chemotherapeutic agents which emerge in the skin, mucosa and adnexa. Common skin reactions while undergoing chemotherapy include alopecia, changes in skin pigmentation, palmoplantar erythrodysesthesia, nail dystrophies and stomatitis. Extravasation injuries or hypersensitivity reactions may be severe. New oncologic agents have led to the development of different, class-specific cutaneous side effects. Epidermal growth factor...    »
 
Zeitschriftentitel:
Chem Immunol Allergy 
Jahr:
2012 
Band / Volume:
97 
Seitenangaben Beitrag:
191-202 
Sprache:
eng 
Print-ISSN:
1660-2242 
TUM Einrichtung:
r Dermatologie und Allergologie